| Model Number |
SPL-PDBX376 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
08/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to cybersonic for evaluation.A review of similar reported complaints indicate that this reported phenomenon is likely attributed to excessive force applied on the device and/ or excessive torqing during the procedure.It is not clear how the additional hole was caused practically.
Event or Problem Description
The user facility reported that during a lithotripsy procedure the lithotripsy probe broke off six inches from the seating thread.An extra hole was made in an attempt to locate the broken piece.